C. Alves and P. Antunes, The method of fundamental solution applied to boundary value problems on the surface of a sphere, Comput. Math. Appl, vol.75, pp.2365-2373, 2018.

A. Bacher, M. Kauers, and R. Yatchak, Continued classification of 3D lattice models in the positive octant, Proceedings of FPSAC'16, pp.95-106, 2016.
URL : https://hal.archives-ouvertes.fr/hal-02173752

B. Balakrishna, Heat Equation on the Cone and the Spectrum of the Spherical Laplacian, 2013.

B. Balakrishna, On multi-particle Brownian survivals and the spherical Laplacian, 2013.

C. Banderier and P. Flajolet, Basic analytic combinatorics of directed lattice paths, Theoret. Comput. Sci, vol.281, pp.37-80, 2002.

R. Bañuelos and R. Smits, Brownian motion in cones, Probab. Theory Related Fields, vol.108, pp.299-319, 1997.

P. Bérard, Remarques sur la conjecture de Weyl, Compositio Math, vol.48, pp.35-53, 1983.

P. Bérard and G. Besson, Spectres et groupes cristallographiques. II. Domaines sphériques, Ann. Inst. Fourier, vol.30, pp.237-248, 1980.

M. Berger, Geometry. II, 1987.
URL : https://hal.archives-ouvertes.fr/hal-00187309

J. Bertoin and R. Doney, On conditioning a random walk to stay nonnegative, Ann. Probab, vol.22, pp.2152-2167, 1994.

B. Bogosel, The method of fundamental solutions applied to boundary eigenvalue problems, J. Comput. Appl. Math, vol.306, pp.265-285, 2016.

F. Bornemann, D. Laurie, S. Wagon, and J. Waldvogel, The SIAM 100-digit challenge, 2004.

A. Bostan, M. Bousquet-mélou, M. Kauers, and S. Melczer, On 3-dimensional lattice walks confined to the positive octant, Ann. Comb, vol.20, pp.661-704, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01063886

A. Bostan, M. Bousquet-mélou, and S. Melczer, On walks with large steps in an orthant, 2018.

A. Bostan and M. Kauers, Automatic classification of restricted lattice walks, Proceedings of FPSAC'09, pp.201-215, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00780428

A. Bostan and M. Kauers, The complete generating function for Gessel walks is algebraic, Proc. Amer. Math. Soc, vol.138, pp.3063-3078, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00780429

A. Bostan, K. Raschel, and B. Salvy, Unpublished notes, 2012.

A. Bostan, K. Raschel, and B. Salvy, Non-D-finite excursions in the quarter plane, J. Combin. Theory Ser. A, vol.121, pp.45-63, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00697386

N. Bourbaki, Éléments de mathématique, Fasc. XXXIV. Groupes et algèbres de Lie. Actualités Scientifiques et Industrielles, No. 1337 Hermann, 1968.

M. Bousquet-mélou, Square lattice walks avoiding a quadrant, J. Combin. Theory Ser. A, vol.144, pp.37-79, 2016.

M. Bousquet-mélou and M. Mishna, Algorithmic probability and combinatorics 1-39, Contemp. Math, vol.520, 2010.

M. Bousquet-mélou and G. Schaeffer, Walks on the slit plane, Probab. Theory Related Fields, vol.124, pp.305-344, 2002.

I. Chavel, Eigenvalues in Riemannian geometry, Pure and Applied Mathematics, vol.115, 1984.

J. Cohen, On a functional relation in three complex variables; three coupled processors, 1984.

J. Dahne and B. Salvy, Enclosing the first eigenvalue of the Laplacian on a spherical triangle, 2019.

M. Dauge, Elliptic boundary value problems on corner domains, Lecture Notes in Mathematics, 1341.

M. Dauge, , 2017.

A. Davydychev and R. Delbourgo, A geometrical angle on Feynman integrals, J. Math. Phys, vol.39, pp.4299-4334, 1998.

R. Deblassie, Exit times from cones in R n of Brownian motion, Probab. Theory Related Fields, vol.74, pp.1-29, 1987.

D. Denisov and V. Wachtel, Random walks in cones, Ann. Probab, vol.43, pp.992-1044, 2015.

T. Dreyfus, C. Hardouin, J. Roques, and M. Singer, On the nature of the generating series of walks in the quarter plane, Invent. Math, vol.213, pp.139-203, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01897314

D. Du, Q. Hou, and R. Wang, Infinite orders and non-D-finite property of 3-dimensional lattice walks, Electron. J. Combin, vol.23, issue.3, p.pp, 2016.

J. Duraj, Random walks in cones: the case of nonzero drift, Stochastic Process. Appl, vol.124, pp.1503-1518, 2014.

J. Duraj and V. Wachtel, Invariance principles for random walks in cones, 2015.

G. Dziuk and C. Elliott, Finite element methods for surface PDEs, Acta Numer, vol.22, pp.289-396, 2013.

G. Fayolle, R. Iasnogorodski, and V. Malyshev, Random walks in the quarter-plane. Algebraic methods, boundary value problems and applications, vol.40, 1999.
URL : https://hal.archives-ouvertes.fr/inria-00572276

G. Fichera, Comportamento asintotico del campo elettrico e della densità elettrica in prossimità dei punti singolari della superficie conduttore, Rend. Sem. Mat. Univ. e Politec. Torino, vol.32, pp.111-143, 1973.

G. Fichera and M. Sneider, Distribution de la charge électrique dans le voisinage des sommets et des arêtes d'un cube, C. R. Acad. Sci. Paris Sér. A, vol.278, pp.1303-1306, 1974.

G. Fix, Eigenvalue approximation by the finite element method, Adv. Math, vol.10, pp.300-316, 1973.

R. Garbit and K. Raschel, On the exit time from a cone for Brownian motion with drift, Electron. J. Probab, vol.19, pp.1-27, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00880523

R. Garbit and K. Raschel, On the exit time from a cone for random walks with drift, Rev. Mat. Iberoam, vol.32, pp.511-532, 2016.
URL : https://hal.archives-ouvertes.fr/hal-00838721

, Polygons, polyominoes and polycubes, vol.775, 2009.

T. Guttmann, , 2017.

B. Helffer, T. Hoffmann-ostenhof, and S. Terracini, On Spectral Minimal Partitions: the Case of the Sphere, International Mathematical Series, vol.13, 2010.

L. Hillairet and C. Judge, Generic spectral simplicity of polygons, Proc. Amer. Math. Soc, vol.137, pp.2139-2145, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00345668

G. Kanschat, Finite element methods for variational eigenvalue problems, Contemp. Math. 700. Amer. Math. Soc, 2017.

T. Kato, Perturbation theory for linear operators, 1976.

M. Kauers, , 2017.

M. Kauers and R. Wang, Lattice walks in the octant with infinite associated groups, Proceedings of EUROCOMB 2017, Electronic Notes in Discrete Mathematics, vol.61, pp.703-709, 2017.

M. Kauers and R. Yatchak, Walks in the quarter plane with multiple steps, Proceedings of FPSAC'15, pp.25-36, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01337843

I. Kurkova and K. Raschel, On the functions counting walks with small steps in the quarter plane, Publ. Math. Inst. Hautes Études Sci, vol.116, pp.69-114, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00779729

A. Lejay and S. Maire, Computing the principal eigenvalue of the Laplace operator by a stochastic method, Math. Comput. Simulation, vol.73, pp.351-363, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00092408

L. Lipshitz, The diagonal of a D-finite power series is D-finite, J. Algebra, vol.113, pp.373-378, 1988.

S. Mustapha, Non-D-finite walks in a three-quadrant cone, Ann. Comb, vol.23, pp.143-158, 2019.

J. Ratzkin and A. Treibergs, A Payne-Weinberger eigenvalue estimate for wedge domains on spheres, Proc. Amer. Math. Soc, vol.137, pp.2299-2309, 2009.

J. Ratzkin and A. Treibergs, A capture problem in Brownian motion and eigenvalues of spherical domains, Trans. Amer. Math. Soc, vol.361, pp.391-405, 2009.

H. Schwarz, Ueber diejenigen Fälle, in welchen die Gaussische hypergeometrische Reihe eine algebraische Function ihres vierten Elementes darstellt, J. Reine Angew. Math, vol.75, pp.292-335, 1873.

K. Raschel and A. Trotignon, On walks avoiding a quadrant, Electron. J. Combin, vol.26, p.pp, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01848287

H. Walden, Solution of an eigenvalue problem for the Laplace operator on a spherical surface. Document No. X-582-74-41, 1974.

H. Walden and R. Kellogg, Numerical determination of the fundamental eigenvalue for the Laplace operator on a spherical domain, J. Engrg. Math, vol.11, pp.299-318, 1977.

R. Yatchak, Automated positive part extraction for lattice path generating functions in the octant, Proceedings of EUROCOMB 2017, Electronic Notes in Discrete Mathematics, vol.61, pp.1061-1067, 2017.

, E-mail address: beniamin.bogosel@cmap.polytechnique.fr E-mail address: vincent.perrollaz@lmpt.univ-tours.fr E-mail address: raschel@math.cnrs.fr E-mail address: amelie